This forum is for questions and support regarding ovarian cancer issues, such as: Biopsy, Chemotherapy, Clinical Trials, Genetics, Hysterectomy, Immunotherapy, Ovarian Cancer Types, Radiation Therapy, Risk Factors, Screening, Staging, Surgery.
I am 39 years old with good health until a month ago when I had really bad pelvic and abdominal pain, went to my Gino and he sent me for a ultrasound where then I was informed by my dr that I had a 3 cm cyst on my right ovary. He put me on antibiotics and sent me home. I was feeling fine until about 4 days later when I started my period then 4 days into my period I started to get very bad cramps when I would try to go tithe bathroom. Even sharp pains in my rectum. I decided to go back to my dr. He sent me for another ultrasound. This time showing that the same ovary has a 6 cm mass....I am suppose to go back to him tomorrow to see what he wants me to do. He is saying to get on birth control pills and antibiotics again. I am so scared. Just wondering if anyone has had any symptoms like the ones I have? Please help
thank you for your question.
if you have a cyst that has grown from 3 cm to 6 cm , it needs to be removed surgically.
Birthcontrol pills will not help.
the use of birth control pills traditionally is to suppress cysts of ovulation that are painful.
cysts of ovulation come and go each month. A cyst that has not gone away is not a cyst of ovulation.
I hope all works out. If your doctor is reluctant to intervene, you should get a second opinion
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.